# SDR IPXA2015051489079

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 21,583 hours, 14,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA COCKPIT LIFE VESTS CONTAINERS DAMAGED INSTALLED 2 EA COCKPIT LIFE VEST IAW MM 25-64-00-001, EFF SOURCE REF 25-64-55-05A.
